Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have severe anxiety, insomnia, chronic depression. On trazodone, neurontin. What can help treatment?

Hi. I've been on 150mg of trazodone for at least a year. I'm also on 2400mg of neurontin a day, for at least a year. I continue to have severe anxiety, insomnia, and chronic depression. (among other things) . He thinks it's a good course to stay on, but I just checked the side effects of those drugs and I have most of them. I didn't think there were so many mental repercussions. Is there anything you can recommend to help me get back on track?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
I understand your concerns
Trazodone and neurontin are good to treat severe depression and anxiety,
but at high doses, they do have their ill effects.
Time and again it has been proved that medicines along cannot cure depression and anxiety.
You need life style change
You need meditation, yoga and psychotherapy.
Meditation and yoga helps to streamline your thinking process and metbolism
Psychotherapy strreamlines your lifestyles.
Consult a psychologist soon.
Wish you speedy recovery.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor